MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ HYPODERMIC NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ HYPODERMIC NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 300255
Medical Device Problem Codes Delivered as Unsterile Product (1421); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd hypoint¿ hypodermic needle pierced through the shield in the packaging unit.The following information was provided by the initial reporter: "they noted needle of recormon 4000iu is pricked through the needle cap upon opening of blister and before use".
 
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary the customer issued a complaint for needle of recormon 4000iu is pricked through the needle cap upon opening of blister and before use detected during market usage of the product.2 photos were provided to bd medical ¿ pharmaceutical system (bdm-ps) for analysis.Bdm-ps performed a batch history record¿s review (bhr) including a review of all data collected during in process and quality inspections.The batch involved in this complaint meet all acceptable quality levels (aql¿s), was manufactured and released according to applicable procedures and specifications.Pierced shield is observed in the photos provided.The likely cause of this pierced shield could be due to the cylinder stopper poly urethane worn out, causing the rack locator cylinder being over-pushed.Thus, resulting the rack become off center on the shield loading.H3 other text : see h10.

Brand Name
BD HYPOINT¿ HYPODERMIC NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16773330
Report Number8041187-2023-00165
Device Sequence Number6386175
Product Code FMI
UDI-Device Identifier00382903002559
UDI-Public00382903002559
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2026
Device Model Number300255
Device Catalogue Number300255
Device Lot Number1253790
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date05/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown